# SDR A6WA201140973

- Difficulty date: November 15, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 18,628 hours, 17,969 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 9905096
- Condition: Odor
- Location: Left
- Part time: 25,327 hours, 23,555 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

WHEN PULLING INTO GATE, F/A NOTIFIED CREW OF SMOKE IN CABIN, PERFORMED IAC FOR EVACUATION, DID NOT DISCHARGE LT OR RT ENGINE FIRE BOTTLE OR APU FIRE BOTTLE, LSU SMOKE DETECTOR WENT OFF BOTH PACKS WERE RUNNING ON APU BLEED AIR FOR APPROX 3 MINUTES.  RAN BOTH PACKS ON APU AND ENGINE BLEED AIR, RT PACK TEMP CLIMBS RAPIDLY AND PRODUCES STRANGE OIL ODOR AND SMOKE.  LT PACK OPERATES NORMALLY PLACED RT PACK ON MEL.  CREW RAN ENGINES AND APU AND CW SUP 09-037A LT PACK OPS NORMALLY PLACED RT PACK ON MEL.  R & R RT COALESCER BAG AS REQUESTED IAW MX TASK CARD MANUAL 000-21-310-003 WHERE APPLICABLE.
